RUS
ENG
Full version
JOURNALS
// Itogi Nauki i Tekhniki. Seriya "Problemy Geometrii. Trudy Geometricheskogo Seminara"
// Archive
Itogi Nauki i Tekhniki. Ser. Probl. Geom.,
1987
Volume 19,
Pages
155–185
(Mi intg169)
This article is cited in
1
paper
The geometry of homogeneous spaces generated by morphisms of
$G$
-spaces
V. I. Vedernikov
,
S. V. Vedernikov
UDC:
514.765
Fulltext:
PDF file (1474 kB)
Cited by
English version:
Journal of Soviet Mathematics, 1989,
44
:2,
191–214
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025